# SDR CHQA200800027

- Difficulty date: February 9, 2008
- Submitted: February 11, 2008
- Operation: Air carrier
- Aircraft: N653BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7438
- Aircraft time: 14,185 hours, 11,882 cycles
- Engine: Ge CF343B1
- Engine time: 14,183 hours, 11,880 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Contactor
- Condition: Loose
- Location: Windshield Heat
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

IAH TO HRL - DURING CRUISE, THE CREW NOTICED SPARKS AND SMOKE FROM AROUND THE LOWER RIGHT CORNER OF THE FO'S WINDSHIELD.  THE CREW RAN THE MEMORY ITEMS FOR COCKPIT SMOKE, TURNED OFF THE WINDSHIELD HEAT, AND PULLED THE CIRCUIT BREAKER FOR THE RIGHT WINDSHIELD HEATING ELEMENT.  THE FLIGHT LANDED IN CRP WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND FOUND LOOSE LUGS ON THE HEAT CONTACTOR FOR THE FO'S WINDSHIELD.  AFTER CLEANING AND RESECURING THE TERMINALS, THE WINDSHIELD HEAT SYSTEM OPS CHECKED NORMALLY.
